# SDR UIEA2017110602181

- Difficulty date: November 6, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,133 hours, 17,857 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Tube
- Condition: Leaking
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK HOT AIR SUPPLY TUBE CRACKED, LEAKS ARE NEAR THE REHEATER.  REMOVED AND REPLACED THE HOT AIR SUPPLY TUBE. OPS &  LEAK CHECKED GOOD IAW AMM 21-51-10.
